# SDR 95ZZZX5200

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193AT
- Make and model: Lkheed 10113851
- Aircraft serial: 1071
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 983
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, SKIN CORROSION WAS DETECTED FS 983 BETWEEN STR 33 AND STR 34.  A SECTION OF SKIN, 7 FEET BY 4 FEET, WAS REPLACED AT FS 983 BETWEEN STR 33 AND STR 34 PER SRM 53-31-00, FIGURE 826.
